# SDR AALA20161205012

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 51,812 hours, 25,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 17305
- Condition: Discharged
- Location: Cabin
- Part time: 22,073 hours, 11,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  CEILING EMERGENCY EXIT LIGHTS AT ROWS 27 THROUGH 30 ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY B5-107 IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
